mendeley

    Analysis of the axial stability for an assembly of optical modes with stochastic fluctuations type Markov chain

    Published On: May 12, 2020 | Pages: 011 - 017

    Author(s): Martinez Vara P, Gutierrez Ojeda C, A Garcia Guzman, E Saldivia Gomez, G Arenas Muñoz, JC Atenco Cuautle and G Martinez Niconoff*
    We describe the engineering of optical modes whose axial structure follows fluctuations of Markov-chain-type. ... CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos
    Abstract View Full Article View
    mendeley

    Standard model in a Nutshell

    Published On: March 07, 2020 | Pages: 007 - 010

    Author(s): Athoy Nilima*
    Understanding the complexity of the Standard Model (SM) of particle physics is crucial for young students aiming to pursue their future higher studies in physics. ... CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos
    Abstract View Full Article View
    mendeley

    Dynamic model of infectious diseases on the coronavirus disease 2019

    DOI Logo 10.17352/amp.000013

    Published On: January 31, 2020 | Pages: 018 - 022

    Author(s): Junjie Liu, Ke Wang, Zhiyong Deng, Jinming Cao and Bin Zhao*
    Under the general trend of globalization, historically and newly discovered infectious diseases are seriously threatening people’s health and lives, including: Avian influenza H7N9, AIDS HIV, Influenza A H1N1, etc., a new type of corona that is currently spreading in many countries around the world Viral pneumonia (C0VID-19), there is currently no good therapeutic dru ... CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos
    Abstract View Full Article View
    mendeley

    Poisson structures on (non)associative noncommutative algebras and integrable Kontsevich type Hamiltonian systems

    DOI Logo 10.17352/amp.000010

    Published On: January 30, 2020 | Pages: 001 - 006

    Author(s): Oksana E Hentosh, Alexander A Balinsky and Anatolij K Prykarpatski*
    We have revisited the classical Poisson manifold approach, closely related to construction of Hamiltonian operators, generated by nonassociative and noncommutative algebras. In particular, we presented its natural and simple generalization allowing effectively to describe a wide class of Lax type integrable nonlinear Kontsevich type Hamiltonian systems on associative ... CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos
    Abstract View Full Article View

     

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP